Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 


Inclusion relations between modulation and Triebel-Lizorkin spaces

Authors: Weichao Guo, Huoxiong Wu and Guoping Zhao
Journal: Proc. Amer. Math. Soc. 145 (2017), 4807-4820
MSC (2010): Primary 46E35, 42B35
Published electronically: May 30, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we obtain the sharp conditions of the inclusion relations between modulation spaces $ M_{p,q}^s$ and Triebel-Lizorkin spaces $ F_{p,r}$ for $ p\leq 1$, which greatly improve and extend the results for the embedding relations between local Hardy spaces and modulation spaces obtained by Kobayashi, Miyachi and Tomita in [Studia Math. 192 (2009), 79-96].

References [Enhancements On Off] (What's this?)

  • [1] Árpád Bényi, Karlheinz Gröchenig, Kasso A. Okoudjou, and Luke G. Rogers, Unimodular Fourier multipliers for modulation spaces, J. Funct. Anal. 246 (2007), no. no. 2, 366-384. MR 2321047
  • [2] H. G. Feichtinger, Modulation spaces on locally compact Abelian group, Technical Report, University of Vienna, 1983. Published in: Proc. Internat. Conf. on Wavelet and Applications, 99-140. New Delhi Allied Publishers, India, 2003.
  • [3] Hans G. Feichtinger, Modulation spaces: looking back and ahead, Sampl. Theory Signal Image Process. 5 (2006), no. no. 2, 109-140. MR 2233968
  • [4] H. G. Feichtinger, Banach convolution algebras of Wiener type, Functions, series, operators, Vol. I, II (Budapest, 1980) Colloq. Math. Soc. János Bolyai, vol. 35, North-Holland, Amsterdam, 1983, pp. 509-524. MR 751019
  • [5] P. Gröbner, Banachrä ume Glatter Funktionen and Zerlegungsmethoden, Doctoral Thesis, University of Vienna, 1992.
  • [6] Karlheinz Gröchenig, Foundations of time-frequency analysis, Applied and Numerical Harmonic Analysis, Birkhäuser Boston, Inc., Boston, MA, 2001. MR 1843717
  • [7] David Marc Goldberg, A local version of real hardy spaces, ProQuest LLC, Ann Arbor, MI, 1978. Thesis (Ph.D.)-Princeton University. MR 2627942
  • [8] Weichao Guo and Jiecheng Chen, Stability of nonlinear Schrödinger equations on modulation spaces, Front. Math. China 9 (2014), no. no. 2, 275-301. MR 3171501
  • [9] W. Guo, J. Chen, D. Fan, G. Zhao, Characterization of some properties on weighted modulation spaces, arXiv:1602.02871 (2016).
  • [10] WeiChao Guo, DaShan Fan, HuoXiong Wu, and GuoPing Zhao, Sharpness of some properties of weighted modulation spaces, Sci. China Math. 59 (2016), no. no. 1, 169-190. MR 3437002
  • [11] Jinsheng Han and Baoxiang Wang, $ \alpha $-modulation spaces (I) scaling, embedding and algebraic properties, J. Math. Soc. Japan 66 (2014), no. no. 4, 1315-1373. MR 3272601
  • [12] Masaharu Kobayashi, Akihiko Miyachi, and Naohito Tomita, Embedding relations between local Hardy and modulation spaces, Studia Math. 192 (2009), no. no. 1, 79-96. MR 2491791
  • [13] Masaharu Kobayashi and Mitsuru Sugimoto, The inclusion relation between Sobolev and modulation spaces, J. Funct. Anal. 260 (2011), no. no. 11, 3189-3208. MR 2776566
  • [14] Akihiko Miyachi, Fabio Nicola, Silvia Rivetti, Anita Tabacco, and Naohito Tomita, Estimates for unimodular Fourier multipliers on modulation spaces, Proc. Amer. Math. Soc. 137 (2009), no. no. 11, 3869-3883. MR 2529896
  • [15] Kasso A. Okoudjou, Embedding of some classical Banach spaces into modulation spaces, Proc. Amer. Math. Soc. 132 (2004), no. no. 6, 1639-1647. MR 2051124
  • [16] Michael Ruzhansky, Mitsuru Sugimoto, and Baoxiang Wang, Modulation spaces and nonlinear evolution equations, Evolution equations of hyperbolic and Schrödinger type, Progr. Math., vol. 301, Birkhäuser/Springer Basel AG, Basel, 2012, pp. 267-283. MR 3014810
  • [17] Michael Ruzhansky, Mitsuru Sugimoto, Joachim Toft, and Naohito Tomita, Changes of variables in modulation and Wiener amalgam spaces, Math. Nachr. 284 (2011), no. no. 16, 2078-2092. MR 2844679
  • [18] Mitsuru Sugimoto and Naohito Tomita, The dilation property of modulation spaces and their inclusion relation with Besov spaces, J. Funct. Anal. 248 (2007), no. no. 1, 79-106. MR 2329683
  • [19] Joachim Toft and Patrik Wahlberg, Embeddings of $ \alpha $-modulation spaces, Pliska Stud. Math. Bulgar. 21 (2012), 25-46. MR 3114337
  • [20] Joachim Toft, Continuity properties for modulation spaces, with applications to pseudo-differential calculus. I, J. Funct. Anal. 207 (2004), no. no. 2, 399-429. MR 2032995
  • [21] H. Triebel, Modulation spaces on the Euclidean $ n$-space, Z. Anal. Anwendungen 2 (1983), no. no. 5, 443-457 (English, with German and Russian summaries). MR 725159
  • [22] Hans Triebel, Theory of function spaces, Monographs in Mathematics, vol. 78, Birkhäuser Verlag, Basel, 1983. MR 781540
  • [23] Hans Triebel, Theory of function spaces. II, Monographs in Mathematics, vol. 84, Birkhäuser Verlag, Basel, 1992. MR 1163193
  • [24] Wang Baoxiang, Zhao Lifeng, and Guo Boling, Isometric decomposition operators, function spaces $ E^\lambda _{p,q}$ and applications to nonlinear evolution equations, J. Funct. Anal. 233 (2006), no. no. 1, 1-39. MR 2204673
  • [25] Baoxiang Wang and Chunyan Huang, Frequency-uniform decomposition method for the generalized BO, KdV and NLS equations, J. Differential Equations 239 (2007), no. no. 1, 213-250. MR 2341554
  • [26] Baoxiang Wang, Zhaohui Huo, Chengchun Hao, and Zihua Guo, Harmonic analysis method for nonlinear evolution equations. I, World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2011. MR 2848761
  • [27] Baoxiang Wang and Henryk Hudzik, The global Cauchy problem for the NLS and NLKG with small rough data, J. Differential Equations 232 (2007), no. no. 1, 36-73. MR 2281189
  • [28] Guoping Zhao, Jiecheng Chen, Dashan Fan, and Weichao Guo, Sharp estimates of unimodular multipliers on frequency decomposition spaces, Nonlinear Anal. 142 (2016), 26-47. MR 3508056

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46E35, 42B35

Retrieve articles in all journals with MSC (2010): 46E35, 42B35

Additional Information

Weichao Guo
Affiliation: School of Mathematics and Information Sciences, Guangzhou University, Guangzhou, 510006, People’s Republic of China

Huoxiong Wu
Affiliation: School of Mathematical Sciences, Xiamen University, Xiamen, 361005, People’s Republic of China

Guoping Zhao
Affiliation: School of Applied Mathematics, Xiamen University of Technology, Xiamen, 361024, People’s Republic of China

Keywords: Triebel-Lizorkin spaces, modulation spaces, inclusion relation
Received by editor(s): July 30, 2016
Received by editor(s) in revised form: December 8, 2016
Published electronically: May 30, 2017
Additional Notes: This work was partly supported by the NNSF of China (Grant Nos. 11371295, 11471041, 11601456) and the NSF of Fujian Province of China (No. 2015J01025).
Communicated by: Svitlana Mayboroda
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society